Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Fungal infections
|marcus - Thu Feb 10, 2005 10:42 pm||
Hello , i have itch all over my body , i feel like nedless were pinching me , all day , when i go to bed i don't feel them , i feel them during the dat in my feet , legs , head , is wired, help , i would like to know what is this thing.
|yasser_hamed - Wed Mar 16, 2005 5:53 am||
most propably this is a case of cholinergic urticaria, it usually
occurs on stimulation of sweating, whether induced by a rise in core temperature, emotion or gustatory stimuli. Ketotifen, which also has mast-cell stabilizing properties, may be more helpful in some patients than ordinary antihistamines.
but in my personal experience with imilar cases i found the intake of loratadine and pseudoephedrine sulfate tablet (Clarinase - Shering corp.) at least once daily is the most effective although this is prescribed for the allergic nasal conditions,
Also keep on sport excercise will cause a gradual improvement of your condition, however it should be noticed that it the condition will increase in the first few days but will subside gradually.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.